Variétés de dimension infinie
Séminaire Bourbaki : vol. 1969/70, exposés 364-381, Séminaire Bourbaki, no. 12 (1971), Talk no. 378, p. 253-267
@incollection{SB_1969-1970__12__253_0,
     author = {Moulis, Nicole},
     title = {Vari\'et\'es de dimension infinie},
     booktitle = {S\'eminaire Bourbaki : vol. 1969/70, expos\'es 364-381},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {12},
     year = {1971},
     note = {talk:378},
     pages = {253-267},
     zbl = {0207.54204},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1969-1970__12__253_0}
}
Moulis, Nicole. Variétés de dimension infinie, in Séminaire Bourbaki : vol. 1969/70, exposés 364-381, Séminaire Bourbaki, no. 12 (1971), Talk no. 378, pp. 253-267. http://www.numdam.org/item/SB_1969-1970__12__253_0/

[1] Cz. Bessaga - Every infinite dimensional Hilbert space is diffeomorphic with its unit sphere, Bull. Acad. Pol. Sci. XIV-1 (1966), p. 27-31. | MR 193646 | Zbl 0151.17703

[2] J. Eells and K.D. Elworthy - Open embeddings of certain Banach manifolds, Ann. of Math., 91 (1970), p. 465-485. | MR 263120 | Zbl 0198.28804

[3] K.D. Elworthy - Fredholm maps and GLC(E) structures, Thesis, Annoncement Bull. A. M. S., 74 (1968), p. 582-586. | MR 224113 | Zbl 0159.25102

[4] K.D. Elworthy - Structure Fredholm sur les variétés Banachiques, Proceedings du Séminaire de Mathématiques Supérieures, Montréal, Juillet 1969, à paraître. | MR 397771 | Zbl 0237.58007

[5] N.H. Kuiper and D. Burghelea - Hilbert manifolds, Ann. of Math., 90 (1969), p. 379-417. | MR 253374 | Zbl 0195.53501

[6] N.H. Kuiper and B. Terpstra - Differentiable closed embeddings of Banach manifolds, Conference in honor of G. de Rham, Springer-Verlag (1970), p. 118-125. | MR 264709 | Zbl 0193.24001

[7] B. Mazur - Stable equivalence of differentiable manifolds, Bull. A. M. S., 67 (1961), p. 377-384. | MR 130697 | Zbl 0107.17002

[8] N. Moulis - Sur les variétés hilbertiennes et les fonctions non dégénérées, Indagationes Mathematicae, 30 (1968), p. 497-511. | MR 254876 | Zbl 0167.50204

[9] K.K. Mukherjea - Fredholm structures and cohomology, Thesis, Cornell University, 1968.

[10] R. Palais - Morse theory on Hilbert manifolds, Topology 2 (1963), p. 299-340. | MR 158410 | Zbl 0122.10702